ITEM METADATA RECORD
Title: On the numerical stability of Fourier extensions
Authors: Adcock, Ben ×
Huybrechs, Daan
Martin Vacquero, Jesus #
Issue Date: 2013
Publisher: Springer-Verlag New York
Series Title: Foundations of Computational Mathematics vol:14 issue:4 pages:635-687
ISSN: 1615-3375
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science